# SDR CA000404006

- Difficulty date: March 15, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 10,327 hours
- Engine: Pwa PT6A41
- System (JASC): 3233 · Landing Gear Actuator
- Part: Restrictor Valve
- Part number: 993880051
- Condition: Sheared
- Location: Restrictor Valve
- Stage of operation: CR
- How discovered: C
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) RESTRICTOR VALVE SHEARED OFF FROM THE LEFT MAIN LANDING GEAR RETRACT/EXTEND ACTUATOR (UP LINE) CAUSING HYDRAULIC FLUID TO BE LOST DURING FLIGHT.  RESTRICTOR VALVE REPLACED.
